# SDR GTIA2016050801445

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 36,243 hours, 17,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT AND CABIN HAS AN OVERWHELMING ODOR OF URINE.  CLEANERS SPRAYED AIR FRESHENER AND DEODERIZERS IN CABIN AND LAV, BUT EVEN WITH THE EXIT DOORS OPEN AND APU AIR TO VENTILATE, THE ODOR IS NOT REMOVED.  REMOVED FWD PIT AFT WALLS. NOTED RESIDUAL WASTE FLUID BELOW RECIRCULATION DUCTING.  CLEANED AREA.  R & R RECIRCULATION FILTERS IAW AMM 21-21-41 PB401. INSTALLED PANELS IAW AMM 25-54-12.
